# SDR SIMA20161128007

- Difficulty date: November 28, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 37,349 hours, 33,872 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN GALLEY AREA ON RT OMEGA BEAM FRAME 23 AT PREVIOUS REPAIR. INSTALLED DOUBLER AT RT OMEGA BEAM AT FR 23 IAW ERS-EM-53MR-2447.
